Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 111, NWS Fort Worth, TX

May 27, 2015Comanche County, Hamilton County, Mills County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 27, 2015, 12:22 AM CDT for Comanche County, Hamilton County, Mills County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2015, 12:22 AM CDT (05:22 UTC)
Expired
May 27, 2015, 3:30 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Comanche County, TX, Hamilton County, TX, Mills County, TX

The radar

The Dyess AFB radar (KDYX), 111 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2534 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1282 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WGUS54 KFWD 270522
FFWFWD
TXC093-193-333-270830-
/O.NEW.KFWD.FF.W.0111.150527T0522Z-150527T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1222 AM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN COMANCHE COUNTY IN CENTRAL TEXAS...
  CENTRAL HAMILTON COUNTY IN CENTRAL TEXAS...
  NORTHEASTERN MILLS COUNTY IN CENTRAL TEXAS...

* UNTIL 330 AM CDT
    
* AT 1222 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COMANCHE...HAMILTON...HICO AND GUSTINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3190 9880 3203 9839 3194 9833 3198 9825
      3192 9821 3202 9800 3183 9788 3153 9832
      3155 9857 3165 9874 3169 9876 3170 9867

$$

15-BAIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 12:03 AM CDT, 19 minutes earlier.

Area forecast discussion, May 27, 12:03 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT WED MAY 27 2015

.AVIATION...
ALTHOUGH THUNDERSTORMS HAVE MOVED TO THE SOUTH OF DALLAS AND
TARRANT COUNTIES...SOME LIGHTNING WILL AFFECT THE METROPLEX TAF
SITES THROUGH 09Z. MVFR CEILINGS MAY BE SLOW TO COME BACK IN DUE
TO THE CONVECTION TO THE SOUTH...BUT HAVE BROUGHT MVFR CEILINGS IN
AT 09Z ALONG WITH SOME LIGHT FOG. EXPECT CEILINGS TO IMPROVE TO
VFR BY EARLY AFTERNOON /19Z/. SCATTERED THUNDERSTORMS ARE A
POSSIBILITY ACROSS ALL OF NORTH AND CENTRAL TEXAS WEDNESDAY
AFTERNOON...THUS HAVE VCTS IN THE TAFS THROUGH THE AFTERNOON. MVFR
CEILINGS WILL SPREAD ACROSS THE REGION TOWARD 06Z THURSDAY.

58

&&

.PREV DISCUSSION... /ISSUED 320 PM CDT TUE MAY 26 2015/
A CONTINUATION OF THE ACTIVE WEATHER PATTERN IS EXPECTED THROUGH
AT LEAST THE FIRST PART OF NEXT WEEK...AS SEVERAL EMBEDDED
SHORTWAVES RIDE ALONG THE UPPER LEVEL TROUGH SITUATED OVER THE
WESTERN CONUS. RAIN CHANCES REMAIN IN THE FORECAST THROUGH MONDAY
WITH TEMPERATURES NEAR TO SLIGHTLY BELOW SEASONAL NORMALS. UPPER
LEVEL RIDGING APPEARS TO MOVE INTO NORTH TEXAS BY TUESDAY OF NEXT
WEEK...WHICH WOULD GIVE US SOME REPRIEVE FROM THE SHOWERS AND
STORMS BY MID-WEEK.

THE MORNING FOG/DRIZZLE HAS DISSIPATED ACROSS THE REGION...AND
THE LOW CLOUDS HAVE BEGUN TO LIFT AND SCATTER OUT. THIS HAS
ALLOWED AMPLE SUNSHINE TO FILTER INTO THE AREA...WHICH HAS
INCREASED THE TEMPERATURES AND INSTABILITY ACROSS NORTH TEXAS.
CAPE VALUES HAVE ALREADY RISEN TO OVER 2000 J/KG ACROSS MUCH OF
NORTH AND CENTRAL TEXAS. ADDITIONALLY...A BROAD DRY LINE IS
PRESENTLY DRAPED ACROSS WEST TEXAS AND INTO THE TEXAS
PANHANDLE...AND ANOTHER SURFACE BOUNDARY WAS PRESENT ACROSS
WESTERN NORTH TEXAS. BOTH FEATURES PROVIDE CONFLUENCE AND WILL
LEAD TO STORM INITIATION THIS AFTERNOON. WITH BREEZY SOUTHERLY
FLOW ACROSS NORTH AND CENTRAL TEXAS TODAY...DEWPOINTS HAVE CLIMBED
INTO THE UPPER 60S TO LOWER 70S AS WELL. THESE INGREDIENTS COMBINE
TO INCREASE STORM CHANCES ACROSS OUR AREA THIS AFTERNOON AND
EVENING. THE MOST LIKELY AREA TO BE AFFECTED BY STORMS WILL BE
AREAS ALONG AND WEST OF A GOLDTHWAITE...TO DALLAS...TO BONHAM
LINE. IT SHOULD BE POINTED OUT THAT STORM COVERAGE IS NOT EXPECTED
TO BE WIDESPREAD...SO NOT EVERYONE WILL SEE STORMS.
HOWEVER...CONDITIONS ARE FAVORABLE FOR ANY STORM THAT DEVELOPS TO
QUICKLY BECOME SEVERE. LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES ARE ALL POSSIBLE. WITH AMPLE LOW LEVEL MOISTURE...HEAVY
RAINFALL SHOULD ALSO BE EXPECTED WITH ANY OF THESE STORMS. THIS
COULD LEAD TO LOCALIZED FLASH FLOODING CONCERNS...AS SOIL MOISTURE
IS VERY HIGH AT THE PRESENT TIME.

WHILE STORM CHANCES ON WEDNESDAY ARE NOT VERY HIGH BECAUSE THE
UPPER LEVEL SUPPORT IS NOT TOO STRONG...ISOLATED SHOWERS AND
STORMS ARE POSSIBLE. THE NEXT STRONG SHORTWAVE COMES INTO PLAY ON
THURSDAY AND INTO FRIDAY...AND IS EXPECTED TO RESULT IN
WIDESPREAD SHOWERS AND STORMS FOR NORTH AND CENTRAL TEXAS. WE WILL
HAVE TO KEEP AN EYE ON THIS TIME FRAME REGARDING FLOODING
POTENTIAL...SINCE THE AREA CANNOT TAKE ON TOO MUCH MORE WATER
WITHOUT CAUSING PROBLEMS.

AS THE UPPER LEVEL TROUGH PUSHES EAST THIS WEEKEND...EXPECT A COLD
FRONT TO PUSH THROUGH NORTH TEXAS SATURDAY NIGHT...AND BRING WITH
IT RENEWED RAIN CHANCES AND SLIGHTLY COOLER TEMPERATURES.
HOWEVER...AFTER THIS FEATURE PASSES THROUGH...RIDGING AND
SUBSIDENCE SHOULD DOMINATE AND HELP US DRY OUT...FOR AT LEAST A
DAY OR TWO EARLY NEXT WEEK.

AJS

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  87  70  85  70 /  70  30  20  40  40
WACO, TX              70  88  72  85  71 /  60  20  20  30  30
PARIS, TX             66  82  69  84  69 /  20  30  30  30  30
DENTON, TX            67  86  70  84  69 /  40  30  20  40  40
MCKINNEY, TX          67  85  70  85  69 /  50  30  20  40  40
DALLAS, TX            67  88  72  85  71 /  70  30  20  40  40
TERRELL, TX           69  87  71  86  71 /  70  30  20  30  30
CORSICANA, TX         70  86  71  85  71 /  70  20  20  30  30
TEMPLE, TX            71  88  72  85  71 /  40  20  20  30  30
MINERAL WELLS, TX     65  87  70  83  67 /  70  20  20  40  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
AREAL FLOOD ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR TXZ118-119.

&&

58/58
Hazardous weather outlook, May 26, 10:07 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 PM CDT TUE MAY 26 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280315-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1007 PM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL OCCUR OVERNIGHT. SOME STORMS
MAINLY ALONG AND SOUTH OF THE I-20 CORRIDOR WILL PRODUCE
DAMAGING WINDS AND LARGE HAIL AS WELL AS LOCALLY HEAVY RAIN
THAT WILL RESULT IN SOME FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH MONDAY WITH
THE BEST STORM CHANCES FRIDAY THROUGH SATURDAY NIGHT. THERE WILL
BE A POTENTIAL FOR SEVERE THUNDERSTORMS EACH DAY. LOCALLY HEAVY
RAINFALL MAY ALSO ACCOMPANY SOME OF THE STORMS WHICH COULD RESULT
IN FLASH FLOODING AND ENHANCE THE ONGOING RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE OVERNIGHT HOURLY MAINLY
ALONG AND SOUTH OF THE I-20 CORRIDOR.

In the hours before

Local storm report, May 26, 9:59 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             7 N COMANCHE            32.00N  98.62W
05/26/2015  E1.75 INCH       COMANCHE           TX   AMATEUR RADIO
Local storm report, May 26, 10:08 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1008 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     TSTM WND GST     3 N WAXAHACHIE          32.44N  96.85W
05/26/2015  E67 MPH          ELLIS              TX   TRAINED SPOTTER

            67 MPH WIND GUST 3 MILES NORTH OF WAXAHACHIE
Local storm report, May 26, 10:22 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1022 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND GST     MIDLOTHIAN              32.48N  96.98W
05/26/2015  E72 MPH          ELLIS              TX   AWOS

            72 MPH WIND GUST MEASURED IN MIDLOTHIAN
Special weather statement, May 26, 10:23 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 PM CDT TUE MAY 26 2015

TXZ122-123-270415-
RAINS TX-VAN ZANDT TX-
1023 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAN ZANDT AND
SOUTHEASTERN RAINS COUNTIES UNTIL 1115 PM CDT...

AT 1023 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GRAND SALINE...OR 12 MILES NORTHEAST OF CANTON...MOVING
SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS OF UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CANTON...GRAND SALINE...VAN...EDGEWOOD...FRUITVALE AND EDOM.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 528 AND 542.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3235 9566 3274 9597 3281 9577 3276 9564
      3272 9564 3268 9559 3248 9560 3242 9552
      3241 9550 3239 9549 3237 9547 3237 9546
      3236 9545
TIME...MOT...LOC 0323Z 301DEG 14KT 3270 9575

15-BAIN
Local storm report, May 26, 11:08 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1108 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     FLASH FLOOD      CADDO                   32.72N  98.67W
05/26/2015                   STEPHENS           TX   LAW ENFORCEMENT

            SEVERAL FM ROADS CLOSED NEAR CADDO
Local storm report, May 26, 11:37 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1137 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     FLASH FLOOD      RED OAK                 32.52N  96.80W
05/26/2015                   ELLIS              TX   TRAINED SPOTTER

            LOW WATER CROSSINGS FLOODED NEAR RED OAK.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:12 PM CDTFlash Flood WarningFWDPalo Pinto, Stephens3 hr
May 26, 7:22 PM CDTSpecial Weather StatementFWDJack38 min
May 26, 7:23 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens67 min
May 26, 7:43 PM CDTSevere Thunderstorm WarningFWDErath62 min
May 26, 7:44 PM CDTTornado WarningFWDErath31 min
May 26, 7:48 PM CDTTornado WarningFWDEastland42 min
May 26, 8:05 PM CDTFlash Flood WarningFWDEastland, Erath3 hr
May 26, 8:31 PM CDTFlash Flood WarningFWDPalo Pinto, Stephens3 hr
May 26, 8:40 PM CDTAreal Flood AdvisoryFWDTarrant3 hr
May 26, 8:43 PM CDTSevere Thunderstorm WarningFWDErath62 min
May 26, 8:57 PM CDTFlash Flood WarningFWDTarrant3 hr
May 26, 9:05 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 26, 9:09 PM CDTSevere Thunderstorm WarningFWDEastland66 min
May 26, 9:11 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant64 min
May 26, 9:17 PM CDTSevere Thunderstorm WarningFWDHood, Somervell58 min
May 26, 9:21 PM CDTFlash Flood WarningFWDDallas3 hr
May 26, 9:29 PM CDTFlash Flood WarningFWDComanche, Eastland, Erath5 hr
May 26, 9:42 PM CDTSevere Thunderstorm WarningFWDParker51 min
May 26, 9:43 PM CDTSevere Thunderstorm WarningFWDComanche, Erath62 min
May 26, 9:48 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis57 min
May 26, 10:09 PM CDTFlash Flood WarningFWDDallas, Ellis, Johnson, Tarrant3 hr
May 26, 10:23 PM CDTSpecial Weather StatementFWDVan Zandt52 min
May 26, 10:29 PM CDTSevere Thunderstorm WarningFWDBosque, Comanche, Erath, Hamilton61 min
May 26, 10:32 PM CDTAreal Flood AdvisoryFWDKaufman3 hr
May 26, 10:34 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman56 min
May 26, 10:42 PM CDTAreal Flood AdvisoryFWDBosque, Comanche, Erath, Hamilton3 hr
May 26, 11:03 PM CDTFlash Flood WarningFWDHood, Johnson, Somervell3 hr
May 26, 11:15 PM CDTFlash Flood WarningFWDKaufman, Van Zandt3 hr
May 26, 11:22 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton, Hill, McLennan53 min
May 26, 11:25 PM CDTSevere Thunderstorm WarningFWDComanche65 min
May 26, 11:26 PM CDTAreal Flood WarningFWDEastland, Erath, Palo Pinto, Stephens6 hr
May 26, 11:47 PM CDTAreal Flood AdvisoryFWDBosque, Hill3 hr
May 26, 11:58 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt62 min
May 27, 12:16 AM CDTRiver Flood WarningFWDComanche6 days
May 27, 12:29 AM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills61 min
May 27, 12:36 AM CDTAreal Flood AdvisoryFWDEllis, Hill, Limestone, Navarro3 hr
May 27, 12:39 AM CDTSpecial Weather StatementFWDFalls, Freestone, Limestone, McLennan, Navarro51 min
May 27, 12:42 AM CDTAreal Flood AdvisoryFWDHenderson4 hr
May 27, 12:45 AM CDTRiver Flood WarningFWDPalo Pinto7 days
May 27, 12:45 AM CDTRiver Flood WarningFWDParker9 days
May 27, 12:46 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, McLennan59 min
May 27, 12:56 AM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan3 hr
May 27, 1:12 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone3 hr
May 27, 1:35 AM CDTSpecial Weather StatementFWDAnderson, Bell, Falls, Freestone, Leon, Milam and 1 more40 min
May 27, 1:48 AM CDTSpecial Weather StatementFWDDallas, Kaufman, Rockwall, Tarrant27 min
May 27, 2:15 AM CDTAreal Flood WarningFWDKaufman, Van Zandt3 hr
May 27, 2:21 AM CDTSpecial Weather StatementFWDLampasas39 min
May 27, 2:37 AM CDTAreal Flood AdvisoryFWDBell, Leon, Milam, Robertson3 hr
May 27, 3:22 AM CDTRiver Flood WarningFWDHamilton31 hr
May 27, 3:30 AM CDTAreal Flood AdvisoryFWDCoryell3 hr
May 27, 3:43 AM CDTSpecial Weather StatementFWDMcLennan47 min
May 27, 3:51 AM CDTSpecial Weather StatementFWDBell39 min
May 27, 4:29 AM CDTRiver Flood WarningFWDComanche18 hr
May 27, 6:06 AM CDTFlash Flood WarningFWDEllis3 hr
May 27, 7:55 AM CDTRiver Flood WarningFWDStephens18 hr
May 27, 8:35 AM CDTRiver Flood WarningFWDHunt50 hr
May 27, 8:59 AM CDTFlash Flood WarningFWDEllis3 hr
May 27, 10:26 AM CDTRiver Flood WarningFWDCoryell6 days
May 27, 2:37 PM CDTSpecial Weather StatementFWDFreestone38 min
May 27, 2:46 PM CDTSpecial Weather StatementFWDYoung44 min
May 27, 3:06 PM CDTSevere Thunderstorm WarningFWDYoung54 min
May 27, 3:28 PM CDTAreal Flood AdvisoryFWDYoung2 hr
May 27, 4:10 PM CDTSpecial Weather StatementFWDPalo Pinto50 min
May 27, 4:15 PM CDTSpecial Weather StatementFWDHamilton45 min
May 27, 4:58 PM CDTSpecial Weather StatementFWDHood47 min
May 27, 5:09 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell51 min
May 27, 5:53 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell52 min
May 27, 6:29 PM CDTSevere Thunderstorm WarningFWDParker46 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningFWDHood12 min
May 27, 6:46 PM CDTSpecial Weather StatementFWDNavarro44 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.